# SDR SIMA200321808

- Difficulty date: July 31, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, STRINGER 19R WAS FOUND AT FRAME 53.  BLENDED THE CHAFE AREA AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR ANGLE AND TWO SHIMS. REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/2577 AND EMB SRM, SRM EMB 145/1142 REV 22, CHAPTER 53-24-02 FIGURE 201.  (M)
